Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 190, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 1, 2012, 4:19 PM CDT for 4 counties in Alabama. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2012, 4:19 PM CDT (21:19 UTC)
- Expired
- Jul 1, 2012, 5:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Chambers County, AL, Clay County, AL, Randolph County, AL, Tallapoosa County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2785 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 1830 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
376
WUUS54 KBMX 012119
SVRBMX
ALC017-027-111-123-012200-
/O.NEW.KBMX.SV.W.0190.120701T2119Z-120701T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
419 PM CDT SUN JUL 1 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...
SOUTHEASTERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
SOUTHWESTERN RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
NORTHEASTERN TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 500 PM CDT
* AT 418 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR SPARKLING SPRINGS...OR 15 MILES
SOUTH OF LAKE WEDOWEE...AND MOVING NORTH AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
SPARKLING SPRINGS...WADLEY...CORINTH...MALONE AND MOTLEY.
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3311 8555 3307 8555 3300 8556 3299 8557
3300 8572 3322 8575 3320 8553
TIME...MOT...LOC 2119Z 184DEG 4KT 3307 8564
$$
562 follow-up statements
264
WWUS54 KBMX 012136
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
436 PM CDT SUN JUL 1 2012
ALC017-012146-
/O.CAN.KBMX.SV.W.0190.000000T0000Z-120701T2200Z/
CHAMBERS AL-
436 PM CDT SUN JUL 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHAMBERS COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3312 8557 3311 8558 3311 8559 3300 8560
3300 8572 3322 8575 3319 8555
TIME...MOT...LOC 2136Z 184DEG 4KT 3309 8564
$$
ALC027-111-123-012200-
/O.CON.KBMX.SV.W.0190.000000T0000Z-120701T2200Z/
CLAY AL-RANDOLPH AL-TALLAPOOSA AL-
436 PM CDT SUN JUL 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
TALLAPOOSA...SOUTHWESTERN RANDOLPH AND SOUTHEASTERN CLAY COUNTIES
UNTIL 500 PM CDT...
AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SPARKLING SPRINGS...OR 14 MILES SOUTH OF LAKE WEDOWEE...MOVING NORTH
AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
MALONE AND MOTLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3312 8557 3311 8558 3311 8559 3300 8560
3300 8572 3322 8575 3319 8555
TIME...MOT...LOC 2136Z 184DEG 4KT 3309 8564
$$
56939
WWUS54 KBMX 012152
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
452 PM CDT SUN JUL 1 2012
ALC123-012202-
/O.CAN.KBMX.SV.W.0190.000000T0000Z-120701T2200Z/
TALLAPOOSA AL-
452 PM CDT SUN JUL 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TALLAPOOSA COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3310 8561 3310 8569 3311 8573 3322 8575
3322 8574 3322 8571 3321 8564
TIME...MOT...LOC 2152Z 169DEG 6KT 3314 8567
$$
ALC027-111-012200-
/O.CON.KBMX.SV.W.0190.000000T0000Z-120701T2200Z/
CLAY AL-RANDOLPH AL-
452 PM CDT SUN JUL 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
RANDOLPH AND SOUTHEASTERN CLAY COUNTIES UNTIL 500 PM CDT...
AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
WEST OF WADLEY...OR 11 MILES SOUTH OF LAKE WEDOWEE...MOVING NORTH AT
5 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHWESTERN RANDOLPH AND
SOUTHEASTERN CLAY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3310 8561 3310 8569 3311 8573 3322 8575
3322 8574 3322 8571 3321 8564
TIME...MOT...LOC 2152Z 169DEG 6KT 3314 8567
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:25 PM CDT, 54 minutes earlier.
Area forecast discussion, Jul 1, 3:25 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 325 PM CDT SUN JUL 1 2012 .DISCUSSION... WE'VE GOT RAIN! OR...AT LEAST A FEW SPOTS NOW HAVE RAIN. CORFIDI VECTORS SUGGEST THE PREFERRED DIRECTION OF MOVEMENT WOULD BE SLOWLY TO THE NORTH...ALTHOUGH OUTFLOW INTERACTION COULD VERY WELL CAUSE SOME ERRATIC STORM MOVEMENT AND PROPAGATION. POPS TONIGHT WILL BE A LAST MINUTE DECISION...BASED LARGELY ON RADAR TRENDS. AND WHILE WE ARE TALKING ABOUT POPS...I WILL JUST GO AHEAD AND MENTION THAT WE WILL KEEP THE NEAR/JUST BELOW CLIMO POPS FOR THE REST OF THE FORECAST PERIOD. STILL NOTHING SYNOPTICALLY EVIDENT IN THE MODELS TO PLACE ANY AMOUNT OF CONFIDENCE IN A HIGHER CHANCE OF RAIN. WE NOW TURN OUR ATTENTION BACK TO THE TEMPERATURES...WHICH HAVE DOMINATED OUR WEATHER STORY FOR SEVERAL DAYS. LOOKS LIKE YESTERDAY AND TODAY WERE THE PEAK DAYS FOR THE HEAT. BUT HAVING SAID THAT...TEMPS DON'T EXACTLY BACK OFF ALL THAT MUCH...AND THE SLIGHTLY HIGHER DEWPOINTS WILL LEAD TO SIMILAR HEAT INDEX VALUES ON MONDAY. THUS...WE WILL GO BACK TO A HEAT ADVISORY THAT WILL BEGIN WHEN THE CURRENT EXCESSIVE HEAT WARNING EXPIRES AT 9 PM...AND TAKE IT THROUGH 9 PM MONDAY. IT LOOKS LIKE WE CAN SHAVE A COUPLE MORE DEGREES OFF THOSE TEMPS ON TUESDAY AND WEDNESDAY. /61/ && .AVIATION... 18Z TAF DISCUSSION. HAZE AND ISOLD TSTMS WILL BE THE MAIN AVIATION HAZARDS THIS FORECAST PERIOD. A WEAK SFC TROF BETWEEN KEET AND KMGM WILL LIKELY BE THE FOCUS FOR ISOLD TSTMS FROM 20Z THRU 02Z. CONFIDENCE NOT ENOUGH FOR INCLUSION OF TSTMS AT ANY TAF SITE. HAZE WILL SETTLE OVER THE AREA AGAIN TONIGHT WITH MVFR VSBYS FROM 10Z THRU 14Z. 58/ROSE && .CLIMATE... SELECTED HEAT RELATED CLIMATE INFORMATION FOR THE NEXT FEW DAYS. JULY 1 LOCATIONS RECORD TEMPERATURES YEAR(S) ---------------- ------------------- ----------- ANNISTON 102 1954 BIRMINGHAM 103 1954 MONTGOMERY 100 1898, 2007 TUSCALOOSA 103 1954 JULY 2 LOCATIONS RECORD TEMPERATURES YEAR(S) ---------------- ------------------- ----------- ANNISTON 102 1954 BIRMINGHAM 101 1954 MONTGOMERY 101 1969 TUSCALOOSA 102 1970 JULY 3 LOCATIONS RECORD TEMPERATURES YEAR(S) ---------------- ------------------- ----------- ANNISTON 100 1970 BIRMINGHAM 101 1970 MONTGOMERY 100 1877 TUSCALOOSA 103 1970 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 73 100 73 96 73 / 20 20 20 20 20 ANNISTON 75 99 74 95 73 / 20 20 20 20 20 BIRMINGHAM 79 99 75 96 75 / 20 20 20 20 20 TUSCALOOSA 76 101 75 97 75 / 20 20 20 20 20 CALERA 77 99 75 97 75 / 20 20 20 20 20 AUBURN 76 99 76 97 76 / 30 20 20 20 20 MONTGOMERY 77 99 77 97 76 / 10 20 20 20 20 TROY 75 96 75 95 74 / 10 20 20 20 20 && .BMX WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR ALL COUNTIES. HEAT ADVISORY FROM 9 PM THIS EVENING TO 9 PM CDT MONDAY ALL COUNTIES. &&
Hazardous weather outlook, Jul 1, 3:57 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 357 PM CDT SUN JUL 1 2012 ALZ011>015-017>050-020300- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 357 PM CDT SUN JUL 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN EXCESSIVE WARNING REMAINS IN EFFECT THROUGH 9 PM. HIGH TEMPERATURES THIS AFTERNOON WILL RANGE FROM 98 TO 106 DEGREES. HEAT INDICES WILL RANGE FROM 107 TO 113 DEGREES. THESE VALUES WILL APPROACH DANGEROUS LEVELS AND THUS AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FOR ALL OF CENTRAL ALABAMA. ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THROUGH 9 PM THIS EVENING. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HOT AND HUMID CONDITIONS WILL CONTINUE INTO MONDAY. ADDITIONAL HEAT ADVISORIES ARE LIKELY TO BE ISSUED FOR MONDAY. IT APPEARS THAT HIGH TEMPERATURES FALL JUST ENOUGH TUESDAY AND WEDNESDAY AFTERNOONS THAT CONFIDENCE IS LOWER ON REACHING ADVISORY CRITERIA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 1, 3:53 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
353 PM CDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL ENE FOSTERS CROSS ROADS 33.42N 85.55W
07/01/2012 E1.00 INCH RANDOLPH AL EMERGENCY MNGR
QUARTER SIZED HAIL REPORTED AT THE INTERSECTION OF COUNTY
ROAD 82 AND HIGHWAY 431 IN MORRISON CROSSROADS.
&&
JTALLEYSpecial weather statement, Jul 1, 4:02 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
402 PM CDT SUN JUL 1 2012
ALZ039-012130-
MARENGO AL-
402 PM CDT SUN JUL 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARENGO COUNTY UNTIL 430
PM CDT...
AT 402 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR THOMASTON...OR 11 MILES EAST OF LINDEN...MOVING
EAST AT 5 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
DAYTON...
CONSUL...
&&
LAT...LON 3220 8774 3239 8770 3238 8753 3231 8753
3230 8749 3217 8755
TIME...MOT...LOC 2102Z 250DEG 3KT 3227 8762
19Local storm report, Jul 1, 4:03 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
403 PM CDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL WNW PENTON 33.01N 85.47W
07/01/2012 E1.00 INCH CHAMBERS AL CO-OP OBSERVER
QUARTER SIZED HAIL REPORTED ON HIGHWAY 77.
&&
JTALLEYSpecial weather statement, Jul 1, 4:05 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 405 PM CDT SUN JUL 1 2012 ALZ015-023-024-012145- JEFFERSON AL-TUSCALOOSA AL-WALKER AL- 405 PM CDT SUN JUL 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WALKER...NORTHEASTERN TUSCALOOSA AND SOUTHWESTERN JEFFERSON COUNTIES UNTIL 445 PM CDT... AT 405 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM NEAR BULL CITY...OR 17 MILES WEST OF HUEYTOWN. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... BANKHEAD LOCK AND DAM... BULL CITY... OAK GROVE... NORTH JOHNS... LITTLE SHOAL... && LAT...LON 3364 8731 3332 8703 3320 8725 3353 8752 TIME...MOT...LOC 2105Z 210DEG 1KT 3342 8729 19
Local storm report, Jul 1, 4:17 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
417 PM CDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM HAIL 5 NNW FOSTERS CROSS ROA 33.48N 85.59W
07/01/2012 E1.00 INCH RANDOLPH AL EMERGENCY MNGR
QUARTER SIZED HAIL REPORTED ON HIGHWAY 431 JUST SOUTH OF
THE CLEBURNE COUNTY LINE.
&&
JTALLEYLocal storm report, Jul 1, 4:18 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
418 PM CDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL GEIGER 32.87N 88.31W
07/01/2012 E1.00 INCH SUMTER AL PUBLIC
QUARTER SIZED HAIL REPORTED IN GEIGER.
&&
JTALLEYThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 2:49 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 41 min |
| Jul 1, 2:55 PM CDT | Special Weather Statement | BMX | Randolph | 35 min |
| Jul 1, 3:02 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 43 min |
| Jul 1, 3:08 PM CDT | Special Weather Statement | BMX | Shelby | 52 min |
| Jul 1, 3:12 PM CDT | Special Weather Statement | BMX | Greene | 48 min |
| Jul 1, 3:27 PM CDT | Special Weather Statement | BMX | Randolph | 48 min |
| Jul 1, 3:42 PM CDT | Heat Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 23 hr |
| Jul 1, 3:42 PM CDT | Special Weather Statement | BMX | Fayette | 48 min |
| Jul 1, 3:44 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 46 min |
| Jul 1, 3:53 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph | 37 min |
| Jul 1, 3:58 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale | 28 min |
| Jul 1, 4:02 PM CDT | Special Weather Statement | BMX | Marengo | 28 min |
| Jul 1, 4:05 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 40 min |
| Jul 1, 4:09 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 51 min |
| Jul 1, 4:11 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton | 34 min |
| Jul 1, 4:14 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 35 min |
| Jul 1, 4:22 PM CDT | Special Weather Statement | BMX | Clay | 38 min |
| Jul 1, 4:38 PM CDT | Special Weather Statement | BMX | Dallas | 52 min |
| Jul 1, 4:41 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 49 min |
| Jul 1, 4:43 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton | 27 min |
| Jul 1, 4:45 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 45 min |
| Jul 1, 4:56 PM CDT | Special Weather Statement | BMX | Walker | 49 min |
| Jul 1, 4:57 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah | 48 min |
| Jul 1, 5:06 PM CDT | Special Weather Statement | BMX | Blount | 39 min |
| Jul 1, 5:12 PM CDT | Special Weather Statement | BMX | Clay | 48 min |
| Jul 1, 5:16 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 44 min |
| Jul 1, 5:17 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 43 min |
| Jul 1, 5:30 PM CDT | Special Weather Statement | BMX | Calhoun | 45 min |
| Jul 1, 5:41 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 34 min |
| Jul 1, 5:43 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 20 min |
| Jul 1, 5:45 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee | 30 min |
| Jul 1, 5:46 PM CDT | Special Weather Statement | BMX | Chilton | 44 min |
| Jul 1, 5:51 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 39 min |
| Jul 1, 6:03 PM CDT | Areal Flood Advisory | BMX | Calhoun, Cherokee | 117 min |
| Jul 1, 6:06 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 24 min |
| Jul 1, 6:16 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 44 min |
| Jul 1, 6:26 PM CDT | Areal Flood Advisory | BMX | Calhoun | 2 hr |
| Jul 1, 6:27 PM CDT | Flash Flood Warning | BMX | Calhoun, Cherokee | 3 hr |
| Jul 1, 6:34 PM CDT | Special Weather Statement | BMX | Calhoun | 41 min |
| Jul 1, 6:46 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah | 44 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.